# SDR UIEA2025030800232

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Part number: BACC63BP12H3P7
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CONNECTOR OF PROXIMITY SENSOR S234 AT FWD BULKHEAD OF NLG WHEEL WELL.( CONNECTOR S234 WAS REPLACED IAW SWPM 20-61-00 REV 88, TEST SATISFACTORY, A/C GOOD FOR SERVICE. )
